# SDR UPS00831690

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37797621N
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 680 LONGERON 4L END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3779762-1N, AND SRM 51-1-21 AND 51-1-20D.
